# SDR DHL2002747011

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Out Of Position
- Location: Nr 1 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.    DEFERRED IAW MEL 26-9. ASSIGNED CONTROL 11265. PLACARD INSTALLED.    REF. DMI 11265 ENGINE NR 1 DETECTOR CIRCUIT LIGHT ILLUMINATED.    REPOSITIONED NR 1 ENGINE FIRE DETECTOR ELEMENT, CLEANED & RESEATED CONNECTOR. OPS CHECKED GOOD IAW MM 26-11-01. THIS CLEARS DMI #11265. PLACARD REMOVED.
